# SDR CALA2023041001083

- Difficulty date: April 9, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 94,115 hours, 12,497 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Servo
- Part number: 457311385
- Part serial: CSGCBE3276
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HIGH ENG OIL TEMP R-ENG TEMP 166...HIGHEST 177. FUMES IN CABIN. NOT CKPT.  NO.2 OIL TANK #2 ENG IDG GEAR BOX (GARLOC) SEAL REPLACED  AND SERVICED IDG TO FULL.  {PARTS USED:  76-7261-3-0028 }. REMOVED FUEL OIL COOLER AND BYPASS VALVE ON #2 ENG {PARTS USED:  27-7921-9-0002,SN OFF 6663}. ALSO REMOVED FUEL SERVO HEATER. INSTALLED  AND TORQUED FUEL SERVO HEATER. ACCOMPLISHED HIGH PWR RUN. OIL TEMP INDICATIONS  OPS NORMAL. RAN APU AND RH BLEED, NO SMOKE OR ODOR IN CABIN. NO FINDINGS OR CONTAMINATED COMPONENTS IN RH PACK . ENGINE WASH WAS COMPLETED TO CLEAN OIL STREAKS.
